Gori Anna

Associate Professor
SSD
MAT/03 - GEOMETRY
Competition sector
01/A2 - GEOMETRY AND ALGEBRA

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

University email address
Web site

Education

Research

Publications
  • On a criterion of local invertibility and conformality for slice regular quaternionic functions / A. Gori, F. Vlacci. - In: PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY. - ISSN 0013-0915. - 62:1(2019 Feb), pp. 97-105.
  • Quaternionic Toric Manifolds / G. Gentili, A. Gori, G. Sarfatti. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 17:1(2019), pp. 267-301.
  • Starlikeness for functions of a hypercomplex variable / A. Gori, F. Vlacci. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 145:2(2017 Feb), pp. 791-804.
  • A direct approach to quaternionic manifolds / G. Gentili, A. Gori, G. Sarfatti. - In: MATHEMATISCHE NACHRICHTEN. - ISSN 0025-584X. - 290:2-3(2016 Feb), pp. 321-331.
  • Remarks on Kähler–Ricci solitons / L. Bedulli, A. Gori. - In: ADVANCES IN GEOMETRY. - ISSN 1615-715X. - 15:2(2015), pp. 167-172.